8:56 a.m. - August 01, 2022
This does beg the question of why so many people gain weight on statins. My theory is that some people may be thinking, "Oh, I can eat what I want now because the pill will take care of it" and then go and eat calorie-dense food, fried food, etc.
That won't happen with me, not only because of concern about nutrition, but because I rarely eat fried food. I allow myself two meals that have french fries per year, two donuts per year, and the occasional falafel or General Tso's tofu. That's about it. This will sound judgy, but I don't understand the American fascination with frying everything. Every day is not a carnival.
Another oddball thing these past few days, too: I've been craving peaches. I almost never eat peaches, but now I'm all about it.
At any rate, low appetite seems to be the only side effect I'm having. No muscle aches, headaches, etc. As long as my liver tests and blood glucose are fine in three months, I'm good to go with this medication.